MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. PRUITT IRRIGATION OCCLUSION CATHETER

LEMAITRE VASCULAR, INC. PRUITT IRRIGATION OCCLUSION CATHETER
Model Number 2102-09
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pruitt irrigation occlusion catheter balloon failed to deflate during the pre-use check.The device was not used for the procedure.
 
Additional Manufacturer Narrative
The product was received for evaluation and the reported issue was confirmed.When the balloon was inflated the balloon failed to deflate.The balloon was removed from the device and the skive hole was inspected.The skive hole was not completely cut and the cut material was not removed from the catheter lumen.As a result, the material remained covering the skive hole.This allowed fluid to fill the balloon, but created a blockage and prevented the balloon from deflating.This issue is due to a manufacturing error.The lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.Additionally, we have not received any reports of similar issues occurring for this lot.

Brand Name
PRUITT IRRIGATION OCCLUSION CATHETER
Common Device Name
OCCLUSION CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer Contact
jeffrey oddy
63 second ave
burlington, MA 01803
7814251682
MDR Report Key16742964
Report Number1220948-2023-00053
Device Sequence Number5347801
Product Code DQT
UDI-Device Identifier00840663101535
UDI-Public(01)00840663101535
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K880231
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2102-09
Device Catalogue Number2102-09
Device Lot NumberQPI1056
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Initial Report FDA Received Date04/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown